# SDR 2023FA0000852

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: General aviation
- Aircraft: N304AF
- Make and model: Diamon DA 40
- Aircraft serial: 401050
- Aircraft time: 2,207 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5100009CJ
- Part serial: 00091
- Condition: Inoperative
- Location: Zone 100
- Part time: 12 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5100-00-9CJ (NEW) FAILED AFTER 12 HOURS (TACH TIME). THE AUX FUEL PUMP IS REQUIRED DURING ENGINE START, TAKE-OFF, AND LANDING ONLY. THIS FAILURE OCCURRED DURING ENGINE START, WITH BATTERY ON AND FUEL PUMP SWITCH ACTIVATED; THE 5-AMP C/B POPS AFTER APPROX. 5 SECONDS. THE FUEL PUMP DOES NOT ROTATE, AND NO FUEL PRESSURE IS INDICATED. THIS IS THE THIRD FUEL PUMP WITH THE SAME PART NUMBER THAT HAS FAILED IN THIS MANNER IN RECENT MONTHS. THIS (NEW) PUMP WAS PURCHASED TO REPLACE AN (OVERHAULED) PUMP THAT FAILED FOR THE SAME REASON. THE OLD PUMP WAS REPLACED IN MAY OF 2023 WITH THE SAME PART NUMBER (OVERHAULED) FOR THE SAME FAILURE. THAT PUMP REPLACED A PUMP INSTALLED IN FEB OF 2022 FOR THE SAME FAILURE. TROUBLE SHOOTING OF THE AIRCRAFT DID NOT INDICATE A FAULT WITH THE CONTROL OR POWER CIRCUITS THAT CONTROL THIS AUXILIARY PUMP.
